Please use this identifier to cite or link to this item:
Title: Filtering for a class of nonlinear discrete-time stochastic systems with state delays
Authors: Wang, Z
Lam, J
Liu, X
Keywords: Filtering;Nonlinear systems;Stochastic systems;Time delay;Algebraic matrix inequalities
Issue Date: 2007
Publisher: Elsevier
Citation: Journal of Computational and Applied Mathematics, 201(1): 153-163, Apr 2007
Abstract: In this paper, the filtering problem is investigated for a class of nonlinear discrete-time stochastic systems with state delays. We aim at designing a full-order filter such that the dynamics of the estimation error is guaranteed to be stochastically, exponentially, ultimately bounded in the mean square, for all admissible nonlinearities and time delays. First, an algebraic matrix inequality approach is developed to deal with the filter analysis problem, and sufficient conditions are derived for the existence of the desired filters. Then, based on the generalized inverse theory, the filter design problem is tackled and a set of the desired filters is explicitly characterized. A simulation example is provided to demonstrate the usefulness of the proposed design method.
Description: This is the post print version of the article. The official published version can be obtained from the link below - Copyright 2007 Elsevier Ltd.
ISSN: 0377-0427
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf199.83 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.